Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 
Symptoms » Foot paresthesia » Sexual Causes
 

Sexual activity-related causes of Foot paresthesia

Our information shows that 1 causes of Foot paresthesia are related to sexual activity, or a sexual history (from a list of 54 total causes). These diseases and conditions may be more likely causes of Foot paresthesia if the patient has a history of sexual activity.

All Causes of Foot paresthesia

The full list of all possible causes for Foot paresthesia described in various sources is as follows:

See full list of possible disease causes of Foot paresthesia

Drug side effect causes of Foot paresthesia

The following drugs, medications, substances or toxins may possibly cause Foot paresthesia as a side effect.
  • Sulphamethizole
  • Urolucosil
  • Sulphacetamide
  • Bleph-10 Liquifilm
  • Silver Sulphadiazine
[See detailed list of 575 drug side effect causes of Foot paresthesia]

Drug interaction causes of Foot paresthesia:

Drug interactions may be a possible cause of Foot paresthesia.

  • Thalidomide and chloramphenicol interaction
  • Thalomid and chloramphenicol interaction
  • Thalidomide and cisplatin interaction
  • Thalomid and cisplatin interaction
  • Thalidomide and dapsone interaction
[See detailed list of 32 drug interaction causes of Foot paresthesia]
 

By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise